# SDR DALA2019091305309

- Difficulty date: September 8, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 87,447 hours, 40,290 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 668, L/P 6189980) L AFT EMER DOOR MESSAGE. CORRECTIVE ACTION: DISARMED LEFT OVERWING HATCH OVERWING ESCAPE SYSTEM PER AMM 25-65-00 AND 52-22-01. REMOVED LT AFT HATCH AND MEASURED PROX SW TARGET DIMENSION. ADJUSTED PER 52-71-00. PERFORMED PSEU VERIFY, NO FAULTS. CHECKED NEAR AND FAR, OPS OK. REACTIVATED LEFT OVERWING SLIDE SYSTEM PER AMM 25-65-00. BOTTLE PIN REMOVAL IS RII.
